# SDR S02472004

- Difficulty date: February 27, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 24309
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Location: #1 Eng
- Component: Engine, Pwa
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

B18271 DUE TO #1 ENG VIBRATION HIGH & EGT OVER LIMIT AFT 3 HRS DEPARTED FM BMM, #1ENG SHUT DOWN IN FLT & RETURN TO BKK.C/A:1.INITIAL INVESTIGATION:GROUND CHECK FOUND #4 BEARING PRESS TUBE BROKEN AT 7:00 CLOCK AND EDP PRESS OUTLET B-NUT LOOSEN. 2.INITAL ACTION:RPLD #1 ENG AND RUN UP TEST NORMAL IAW 71-00-02, HYD SYS CHECK AND RPLD FILTER IAW 29-11-23 RETURN FILTER IAW 29-11-29
